# SDR DLM11020084

- Difficulty date: January 23, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 39,786 hours, 5,346 cycles
- Engine: Pwa PW4460
- Engine time: 22,103 hours, 3,282 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: M519482
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 3 HYD SYSTEM FLUID LOSS.  QTY CONTINUED TO DRAIN WITH HYD PUMPS OFF.  FOUND NR 3 ENGINE RIGHT HYD PUMP HOUSING CRACKED.  REPLACED PUMP.
